# SDR DALA2024050504925

- Difficulty date: April 23, 2024
- Submitted: May 5, 2024
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 42,967 hours, 30,262 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Missing
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9562 -PDA- DURING PREFLIGHT INSPECTION FOUND MISSING ACCESS PANEL ON LEFT HAND OUTER PORTION OF WING NEAR NAVIGATION LIGHT.  PERFORMED TEMP REPAIR IAW SECTION 1 OF ERA 617613-14, WITH PERMANENT REPAIR TO BE COMPLIED WITH IN 1 FLT CYCLE. ATL MAINTENANCE INSTALLED THE LH WING LOWER SURFACE ACCESS PANEL PER B717 AMM 33-42. OK TO CLOSE. RII: N. CLOSED LOG AND REMOVED MONITOR INSPECTION.
